MAUDE Adverse Event Report: UNOMEDICAL DEVICES S.A. DE C.V. MINIMED SILHOUETTE; UNO COMFORT 110/17 SC1 MINI

UNOMEDICAL DEVICES S.A. DE C.V. MINIMED SILHOUETTE; UNO COMFORT 110/17 SC1 MINI
Model Number MMT-377A
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: patient city - (b)(6).Patient country - united states.
 
Event or Problem Description
Reference number (b)(4).Event occurred in the united states.It was reported that the patient faced insulin flow blocked alarm event on (b)(6) 2025.The blockage was in the tubing.No further information available.
 
Event or Problem Description
To date no additional patient or event details have been received.
 
Additional Manufacturer Narrative
Additional information - this mdr is being submitted to include the below: h6: investigation results under type of investigation, investigation findings, investigation conclusions.H11: investigation summary: the information in this complaint (b)(4) has been evaluated.The batch 6008621 in question was manufactured at the reynosa site.Investigation process of the complaint was carried out in accordance with work instruction (wi) guidance for visual testing for complaints area version 3 and wi guidance for functional testing for complaints area version 2 for the code occlusion in the tubing and/or tubing connectors (e.G.Occlusion alarm from the infusion pump may have sounded).Complaint investigation.Photo/sample was not provided.In order to test the product, the reference samples from the lot have been requested.Reference samples test results: on the visual inspection according to wi version 3, was performed and 10/10 samples passed the test.Functional test air flow according to wi version 2 on reference samples, 10/10 samples passed the test.A batch record review was conducted resulting in the following: packaging lot: the lot 6008621 was packaging according to the wi version 19, in the machine multivac 14, on 06/aug/2024, with a total of (b)(4) units.Glue-tubing lot: the lot 4g06294 was manufactured according to the wi version 15, in the machine lc01, on 01/aug/2024, with a total of (b)(4) units.Review of the device history record (dhr) showed that all relevant tests required during the related processes had been fulfilled and met the requirements.No deviation were identified; no maintenance events were recorded.Trending: a query was run in database on 24-jun-2025 against malfunction code occlusion in the tubing and/or tubing connectors (e.G.Occlusion alarm from the infusion pump may have sounded) and lot 6009739 and one other complaint has been registered in database for the same lot and malfunction code.Conclusion summary of the related event: as a result of the following: on the investigation on reference samples, no issue were found related to occlusion in tubing, harm no reportable, no defect on tests, no non-conformance (nc) raised during production, no more complaint was received on the lot in question and malfunction, no further action are required, therefore, this issue will be monitored through the post market surveillance activities.

Brand Name
MINIMED SILHOUETTE
Common Device Name
UNO COMFORT 110/17 SC1 MINI
Manufacturer (Section D)
UNOMEDICAL DEVICES S.A. DE C.V.
ave. fomento industrial l9 m3
parque industrial del norte
reynosa, tamaulipas, c.p., 88736
MX  88736
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key22042523
Report Number3003442380-2025-09117
Device Sequence Number18362822
Product Code FPA
UDI-Device Identifier05705244019522
UDI-Public05705244019522
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K162812
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-377A
Device Lot Number6008621
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2025
Supplement Date Received by Manufacturer06/25/2025
Initial Report FDA Received Date05/19/2025
Supplement Report FDA Received Date07/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown